# SDR SPAA0100048

- Difficulty date: November 29, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 47,779 hours, 29,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104791
- Part serial: 891
- Condition: Intermittent
- Location: Fwd L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCE ESCAPE SLIDE LIGHTS INTERMITTENT. REPLACED FWD EMERGENCY SLIDE LIGHTS BATTERY POWER SUPPLY PER MM 33-51-71. OPS CHECK GOOD.
